Posted 8/5/2020 7:59 PM (GMT -6)
Trintellix 5 mg's and Abilify 1 mg.
I had minimal to no side effects on the lowest dose of Trintellix 5 mg aside from getting these late morning what felt like med induced depressive lows that would dissipate after a few minutes to a few hours. Over all I was improving in all areas of my mental health! Better mood and less depression. My Psych Dr. decides to add Abilify 1 mg out of fear that I could become unstable on the antidepressant alone (Trintellix). So far I really hadn't. I liked where I was going with the antidepressant alone so far. I was really excited! after a few weeks I felt like I was plateauing on my mood and now feel like I'm a little set back with the depression and irritability. I felt was doing better on the Trintellix alone and believe the abilify maybe creating agitation and hindering my mood. I honestly would like to go back to mono therapy with the antidepressant and up the dose just slightly and get off the abilify. It's only been two months and I know you have to give these things time but that's my instinct on the treatment as of now.
I follow up with my Dr. next week.
Any feedback appreciated.
I'll post next week.